Journal: Appl. Math. Lett.

Volume 24, Issue 9

1477 -- 1480Gyoyong Sohn, Cheon Seoung Ryoo, Philsu Kim, Kyung-Won Hwang, Jinsoo Hwang. Alon-Babai-Suzuki s inequalities, Frankl-Wilson type theorem and multilinear polynomials
1481 -- 1485Cynthia Lester, Xiaoyue Luo, Ruya Huang. On local regularization for an inverse problem of option pricing
1486 -- 1490Li-Xia Dai, Hao Pan. Note on the hth power means of distinct prime divisors of composite positive integers
1491 -- 1494Ziming Duan, Pingli Lv, Lianying Miao, Zhengke Miao, Cuiqi Wang. The Δ:::2:::-conjecture for L(2, 1)-labelings is true for total graphs
1495 -- 1501Jianchu Jiang, Xianhua Tang. Oscillation of second order half-linear difference equations (II)
1502 -- 1508Hossein Aminikhah, Milad Hemmatnezhad. An effective modification of the homotopy perturbation method for stiff systems of ordinary differential equations
1509 -- 1514Pratulananda Das, Ekrem Savas, Sanjoy Kr. Ghosal. On generalizations of certain summability methods using ideals
1515 -- 1519Ljubica S. Velimirovic, Marija S. Ciric. On the total mean curvature of piecewise smooth surfaces under infinitesimal bending
1520 -- 1526Mujahid Abbas, Talat Nazir, Stojan Radenovic. Common fixed points of four maps in partially ordered metric spaces
1527 -- 1532Jorge Sastre, Emilio Defez, Lucas Jódar. Application of Laguerre matrix polynomials to the numerical inversion of Laplace transforms of matrix functions
1533 -- 1538Sizhong Zhou. A sufficient condition for graphs to be fractional (k, m)-deleted graphs
1539 -- 1543Dalia Sabina Cîmpean, Dorian Popa. Hyers-Ulam stability of Euler s equation
1544 -- 1547Djurdje Cvijovic. New identities for the partial Bell polynomials
1548 -- 1553Ping Zhu, Qiaoyan Wen. Homomorphisms between fuzzy information systems revisited
1554 -- 1560Mohammad Mursaleen, Abdullah K. Noman. On σ-conservative matrices and compact operators on the space V::σ::
1561 -- 1564Chun Yuan Deng. A generalization of the Sherman-Morrison-Woodbury formula
1565 -- 1568Iva Franjic, Josip Pecaric. Schur-convexity and the Simpson formula
1569 -- 1573Basem A. Frasin, M. K. Aouf. New subclasses of bi-univalent functions
1574 -- 1577Fan Yang, Xiangwen Li. Interval coloring of (3, 4)-biregular bigraphs having two (2, 3)-biregular bipartite subgraphs
1578 -- 1583Ravshan Ashurov, Almaz Butaev. On continuous wavelet transforms of distributions
1584 -- 1587Hossein Dehghan. Approximating fixed points of asymptotically nonexpansive mappings in Banach spaces by metric projections
1588 -- 1593Mediha Örkcü, Ogün Dogru. q-Szász-Mirakyan-Kantorovich type operators preserving some test functions
1594 -- 1598Kordan Ospanov. Coercive estimates for a degenerate elliptic system of equations with spectral applications
1599 -- 1603Liu Yang, Haibo Chen, Xiaoxia Yang. The multiplicity of solutions for fourth-order equations generated from a boundary condition
1604 -- 1607Bao-Xuan Zhu. The Laplacian-energy like of graphs
1608 -- 1613Boram Park, Yoshio Sano. The competition numbers of ternary Hamming graphs
1614 -- 1617Po-Yi Huang, Lih-Hsing Hsu. The spanning connectivity of line graphs
1618 -- 1621Chenghui Zhang, Tongxing Li, Bo Sun, E. Thandapani. On the oscillation of higher-order half-linear delay differential equations
1622 -- 1624Yihong Xu, Xiaoshuai Song. The relationship between ic-cone-convexness and nearly cone-subconvexlikeness